You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1956-1957/3/2
Sur un système d'inégalités intégrales
Download
PDF
- Sur un système d'inégalités intégrales
Article
Original scientific text
Title
Sur un système d'inégalités intégrales
Authors
Z. Opial
1
Affiliations
Kraków, Poland
Annales Polonici Mathematici
1956-1957/3/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
200-209
Main language of publication
French
Published
1957
Exact and natural sciences
mathematics